# SDR CA140522015

- Difficulty date: March 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) CAPTAIN`S REPORT: WHEN POWER LEVERS WERE REDUCED TO BELOW 25 PERCENT TORQUE, THE NR 2 ENGINE OIL PRESSURE DROPPED BELOW 20 PSI.  QRH PROCEDURE WAS FOLLOWED FOR A NR 2 OIL PRESSURE BELOW 40 PSI AND THE ENGINE WAS SHUTDOWN. FLIGHT CONTINUED AND AN ILS APPROACH WAS CONDUCTED WITHOUT INCIDENT.  ACFT GROUNDED DUE ENGINE FAILURE, AT FL230 ENGINE TORQUE WAS REDUCED TO 25 PERCENT AT WHICH TIME NR 2 ENGINE OIL PRESSURE DROPPED BELOW 20 PSI, ENGINE SHUTDOWN IAW QRH.  HARNESS REPAIR CHAFED WIRE FOUND RT NACELLE CAUSING FAILURE OF OIL PRESSURE GAUGE.  FOLLOWING INSTALLATION OF REPAIRED HARNESS ENGINE GROUND RUN C/O IAW AMM 71-00-00, NO DEFECTS.
